Skip to Content

I took 25 to 30 vistaril last night how long before the effects wear off?

Responses (2)

kaismama 26 Apr 2013

Real smart move. The half life is 20 hrs, so in that amount of time you will be to half of what you took. So if you took 30 you're then down to 15 20 hrs more and you're down to 7.5. Were at 40 hrs now. 20 hrs more you'd be to 3.75 so that's 60 hrs. 20 hrs more you'd be down to about 1.8 and were at 80 hrs. So in about 100 hrs it will be almost gone.

marticia 26 Apr 2013

thank you

marticia 26 Apr 2013

would it be gone faster if i ate?

kaismama 27 Apr 2013

You can't change the half life of a drug.

PoisonAlice 26 Apr 2013

Please tell me that you mean 25-30 mg of Vistaril, rather than 25-30 PILLS. If it's the latter, really stupid move on your part. Though it's a relatively safe drug, it's still a CNS depressant, and at that amount, it could have killed you. If it was indeed 25-30 PILLS that you took, was it an attempt to get high? Or were you trying to end your life? Please get some professional help either way, but if you were trying to end your life, PLEASE call the suicide helpline ASAP. It's a toll-free number so it won't cost you anything. You can go to www.suicidehotlines.com to find various suicide hotline phone numbers. Even though you took them last night, it's still very soon, and if this IS the case, it's still too soon and you're likely still in that state of mind. If you were trying to just get high, please get some substance abuse help. If you don't health insurance and/or can't afford to see a doctor for this, there should be a county mental health clinic in your county, and they charge on a sliding scale fee according to your income and ability to pay, and may even be able to help you out on getting government health insurance if you need it and qualify for it. Now this is just if you meant that you took that many pills, not that many mg, because the typical prescription is for 25mg pills.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions